# SDR AALA201801169024

- Difficulty date: January 12, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 46,256 hours, 29,614 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 9483009
- Part serial: 462
- Condition: Odor
- Part time: 6,693 hours, 3,741 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG OIL FUMES DECENDING BELOW 10000 FEET.  AIRCRAFT WAS GROUNDED.  REPLACED THE APU IAW 26L31049003 AND 26L000221001.
